# SDR P2EA00324

- Difficulty date: November 6, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: L/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BUF - FLT 359 - WHEN THROTTLES WERE ADVANCED LEAVING GATE AREA, TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT RETURNED TO GATE.  ADJUSTED NR 4 LEADING EDGE FLAP PROXIMITY SWITCH PER MM 27-8-11, OPERATION NORMAL.  (X)
